# SDR CA041110019

- Difficulty date: November 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 7,386 hours
- Engine: Garrtt TPE33110
- Propeller: Mcauly 3GFR34C601
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: 57150021
- Condition: Cracked
- Location: Bellcrank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON BELLCRANK SUPPORT BRACKET WAS DISCOVERED TO BE CRACKED. PART WAS REPLACED WITH A NEW BRACKET AND THE AIRCRAFT RETURNED TO SERVICE.
